×

zbMATH — the first resource for mathematics

Convergence structures on homeomorphism groups. (English) Zbl 0231.54006

MSC:
54A20 Convergence in general topology (sequences, filters, limits, convergence spaces, nets, etc.)
57S05 Topological properties of groups of homeomorphisms or diffeomorphisms
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Arens, R. F.: Topologies for homeomorphism groups. Amer. J. Math.68, 593-610 (1946). · Zbl 0061.24306
[2] Binz, E., Keller, H. H.: Funktionenr?ume. Ann. Acad. Sci. Fenn. A. I.383, 3-21 (1966). · Zbl 0158.19903
[3] Cook, C. H., Fischer, H. R.: On equicontinuity and continuous convergence. Math. Annalen159, 94-105 (1965). · Zbl 0129.38001
[4] Dugundji, J.: Topology. Boston: Allyn and Bacon, Inc. 1966.
[5] Fischer, H. R.: Limesr?ume. Math. Annalen137, 269-303 (1959). · Zbl 0086.08803
[6] Montgomery, D., Zippin, L.: Topological transformation groups. New York: Intercience Publishers, Inc. 1955. · Zbl 0068.01904
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.